Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

I have buring sensation in urethra.

sir iam 38y female.1month before ineed uti.culter rst e-coli 10_7cfu seen.dr prescribe antibiotic course 10 days. but i have buring sensation in urethra .what happen for this problem.atpresent dr prescribe ecoflora tab, take 3weeks each day 2tab. what uses to this tab. is it reduse my burning sensation.pls help.
Asked On : Tue, 15 Mar 2011
Answers:  3 Views:  489
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Homeopath 's  Response
hello.. rekha..
‘Welcome to HealthcareMagic Forum’.
along with the medicines prescribed by your doctor.. drink plenty of water and coconut water too..
add a pinch of salt to one glass of water it acts as a alkalizer..
u can also take cantharis one dose in the morning and second dose at night.. its a homeopathic medicines it will help to combat the burning..
wishing you good health..
Answered: Tue, 15 Mar 2011
I find this answer helpful
Nephrologist Dr. Rakesh Madhyastha's  Response
uti is a common problem especially in females and in diabetics. You can help prevent uti by frinking lots of water, passing urine post coital, healthy hygiene habits and if diabetic good glycemic control. You reduce the burning by talking an alkaliser like syp citralka 5ml thrice daily. Continue antibiotics as presccribed by doctor. consult a physician if symptoms worsen
Answered: Tue, 15 Mar 2011
I find this answer helpful
General & Family Physician Dr. Pragnesh Vachharajani's  Response
thanks for choosing health care magic.Dear Reka Uti in females is very common problem.You doctor has given you antibiotics after culture and sensitivity testing so it is good and your infection must have been controlled.The burning that you have could be due to some local problem or acidic nature of your urine.Your doctor may prescribe an alkalizer liquid for same.Ecoflora are prebiotic tablet that helps to restore the imbalance of normal healthy bacteria which is normally present in vagina.Drink plenty of liquids and avoid spicy foods.
Answered: Tue, 15 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor